# SDR ASAA2021091935975

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,566 hours, 13,915 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 ILLUMINATES FAIL MESSAGE WHEN ENTERING HF FREQUENCIES. GROUNDED - YES. CYCLED AIRCRAFT POWER OPS CHECKED HF1 PER B737-800 AMM 23-11-00-730-801CHECKS GOOD.
